# SDR ASAA2019052629483

- Difficulty date: May 26, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 44,517 hours, 13,499 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE - VERTICAL LIGHT ILLUMINATED THREE TIME FROM 30 MILES TO 10 MILES FROM KSEA. GROUNDED - YES. FMC'S OP NORMAL - NO DEFECTS FOUND.
